Aarhus University Seal

On the quadratic functional equation on groups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
We study the solutions f: G→H of the quadratic functional equation on G, where G and H are groups, H abelian. We show that any solution f is a function on the quotient group [G,[G,G]]. By help of this we find sufficient conditions on G for all solutions to satisfy Kannappan's condition. We use this to derive explicit formulas for the solutions on various groups like, e.g. the (ax+b)-group and GL(n,R).
Original languageEnglish
JournalPubl. Math. Debrecen
Pages (from-to)65-93
Publication statusPublished - 2006

See relations at Aarhus University Citationformats

ID: 3585146